# SDR ASAA2023050543146

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 34,025 hours, 10,687 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE. GROUNDED - YES. CYCLED FMC TRANSFER SWITCH TO "BOTH ON L" TO "BOTH ON R" AND BACK TO NORM. MESSAGE CLEARED.
